# SDR 96ZZZX874

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N66VJ
- Make and model: Maule M-5-180C
- Aircraft serial: 8077C
- System (JASC): 5700 · Wing Structure
- Part: Lift Strut
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MAULE SB NR 11 (WING LIFT STRUT ASSY INSP/REPL), THREE OF THE FOUR LIFT STRUTS FAILED THE INSPECTION, BOTH FRONT AND RIGHT REAR FAILED.  THERE WAS NO EXTERNAL VISIBILITY OF THIS PROBLEM.  THE AIRCRAFT HAS ALSO BEEN HANGARED SINCE NEW.  THE TOTAL TIME IN SERVICE OF THE AIRCRAFT IS 700.9 HOURS.
